Applied Mathematical Sciences

Online Edition, Vol. 10, 2016, no. 49-52

Dug Hun Hong
      Renewal theory for T-iid random fuzzy variables
      Applied Mathematical Sciences, Vol. 10, 2016, no. 49, 2415-2428
      http://dx.doi.org/10.12988/ams.2016.65175

Dieky Adzkiya, Alessandro Abate
      Modeling of railway networks using timed automata
      Applied Mathematical Sciences, Vol. 10, 2016, no. 49, 2429-2436
      http://dx.doi.org/10.12988/ams.2016.65208

Jozef Bucko, Julius Czap
      Structural theorem in 3-polytopes with minimum degree five
      Applied Mathematical Sciences, Vol. 10, 2016, no. 49, 2437-2442
      http://dx.doi.org/10.12988/ams.2016.65180

Asmala Ahmad, Shaun Quegan
      Quality assessment of restored satellite data based on signal to noise ratio
      Applied Mathematical Sciences, Vol. 10, 2016, no. 49, 2443-2450
      http://dx.doi.org/10.12988/ams.2016.64148

Jong Seo Park
      Common fixed point theorems for non-compatible properties using implicit functions on IFMS
      Applied Mathematical Sciences, Vol. 10, 2016, no. 50, 2451-2458
      http://dx.doi.org/10.12988/ams.2016.63124

Nurul Akmal Mohamed, Nurul Farihan Mohamed, Nurul Huda Mohamed, Mohd Rozni Md Yusof
      Numerical solution of Dirichlet boundary-domain integro-differential equation with less number of collocation points
      Applied Mathematical Sciences, Vol. 10, 2016, no. 50, 2459-2469
      http://dx.doi.org/10.12988/ams.2016.6381

Yury A. Rossikhin, Marina Shitikova, Maria Guadalupe Estrada Meza
      Modeling of the impact response of a beam in a viscoelastic medium
      Applied Mathematical Sciences, Vol. 10, 2016, no. 50, 2471-2481
      http://dx.doi.org/10.12988/ams.2016.66186

Jorge Duarte, Cristina Januario, Nuno Martins
      Analytical solutions of an economic model by the homotopy analysis method
      Applied Mathematical Sciences, Vol. 10, 2016, no. 50, 2483-2490
      http://dx.doi.org/10.12988/ams.2016.66188

B.M. Bekker, O.A. Ivanov, V.V. Ivanova
      Application of generating functions to the theory of success runs
      Applied Mathematical Sciences, Vol. 10, 2016, no. 50, 2491-2495
      http://dx.doi.org/10.12988/ams.2016.66197

Stanislav K. Myshkov, Vladimir M. Bure, Vladimir V. Karelin, Lyudmila N. Polyakova
      Minimax control of a singular perturbed system
      Applied Mathematical Sciences, Vol. 10, 2016, no. 51, 2497-2504
      http://dx.doi.org/10.12988/ams.2016.66185

Ahmed Jamea, Abderrahmane El Hachimi
      On uniqueness question for nonlinear Neumann problems with variable exponent and L^1-data
      Applied Mathematical Sciences, Vol. 10, 2016, no. 51, 2505-2515
      http://dx.doi.org/10.12988/ams.2016.66187

Hyo-Il Park
      A signed-rank test based on the score function
      Applied Mathematical Sciences, Vol. 10, 2016, no. 51, 2517-2527
      http://dx.doi.org/10.12988/ams.2016.66189

G.Sh. Tsitsiashvili, V.P. Bulgakov, A.S. Losev
      Hierarchical classification of directed graph with cyclically equivalent nodes
      Applied Mathematical Sciences, Vol. 10, 2016, no. 51, 2529-2536
      http://dx.doi.org/10.12988/ams.2016.66192

Young Bae Jun, Seok Zun Song
      A novel generalization of fuzzy ideals in semigroups
      Applied Mathematical Sciences, Vol. 10, 2016, no. 51, 2537-2546
      http://dx.doi.org/10.12988/ams.2016.66181

Jong Seo Park
      Common fixed point theorems for weakly compatible maps in DIFMS
      Applied Mathematical Sciences, Vol. 10, 2016, no. 51, 2547-2552
      http://dx.doi.org/10.12988/ams.2016.63125

Steven G. From, R. Suthakaran
      Some new refinements of the arithmetic, geometric and harmonic mean inequalities with applications
      Applied Mathematical Sciences, Vol. 10, 2016, no. 52, 2553-2569
      http://dx.doi.org/10.12988/ams.2016.66191

Luca Guerrini
      Small delays in a competition and cooperation model of enterprises
      Applied Mathematical Sciences, Vol. 10, 2016, no. 52, 2571-2574
      http://dx.doi.org/10.12988/ams.2016.65179

Luca Guerrini
      On a singular bioeconomic model with Allee effect and time delays
      Applied Mathematical Sciences, Vol. 10, 2016, no. 52, 2575-2579
      http://dx.doi.org/10.12988/ams.2016.65178

Mario Gionfriddo
      Intersections among P^{(3)}(2,4)-designs
      Applied Mathematical Sciences, Vol. 10, 2016, no. 52, 2581-2588
      http://dx.doi.org/10.12988/ams.2016.65166

Suwicha Imnang, Suthep Suantai
      Strong convergence of a viscosity iterative algorithm in Banach spaces with applications
      Applied Mathematical Sciences, Vol. 10, 2016, no. 52, 2589-2609
      http://dx.doi.org/10.12988/ams.2016.66198